# SDR UPS01435919

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D - BS 1241 RBL 17-25 BELOW FLOOR CANTED PRESS DECK FOUND CORR.  BS 1241 RBL 16-28 CANTED PRESS DECK REPAIRED AS PER SRM 51-40-02 FIG 1.
